On self-complementation

A. Benhocine, A.P. Wojda

    Research output: Contribution to journalArticleAcademic

    18 Citations (Scopus)
    105 Downloads (Pure)

    Abstract

    We prove that, with very few exceptions, every graph of order n, n - 0, 1(mod 4) and size at most n - 1, is contained in a self-complementary graph of order n. We study a similar problem for digraphs.
    Original languageUndefined
    Pages (from-to)335-341
    JournalJournal of graph theory
    Volume9
    Issue number3
    DOIs
    Publication statusPublished - 1985

    Keywords

    • IR-70709

    Cite this